


default search action
"Algorithms of solutions for completely generalized mixed implicit ..."
Xie Ping Ding (2004)
- Xie Ping Ding:
Algorithms of solutions for completely generalized mixed implicit quasi-variational inclusions. Appl. Math. Comput. 148(1): 47-66 (2004)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.